# SDR C2XA04BT077

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1712
- Condition: Seized
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, CABIN SMOKE ONCE AIRBORNE WITH ENGINE BLEED SELECTED ON.  AIRCRAFT RETURNED TO NEWARK, LANDED UNEVENTFULLY.  MAINTENANCE FOUND CABIN RECIRCULATING FAN INOPERATIVE.  REMOVED AND REPLACED CABIN RECIRCULATING FAN IAW EMB145 MM 21-24-01, OPS CHECKED GOOD.  ALSO, PERFORMED EMB145 FIM TASK 21-20-00-810-801-A, NO SMELL IS NOTICED IN CABIN, RAN ENGINES TO VERIFY SMELL, NO SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.
